Academic Journal

Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays

Λεπτομέρειες βιβλιογραφικής εγγραφής
Τίτλος: Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays
Συγγραφείς: Chaouch, M.Aff1, IDs40065026006129_cor1, Atmania, RahimaAff2
Πηγή: Arabian Journal of Mathematics. 15(2):1389-1389
Βάση Δεδομένων: Springer Nature Journals
FullText Text:
  Availability: 0
CustomLinks:
  – Url: https://resolver.ebsco.com/c/fiv2js/result?sid=EBSCO:edssjs&genre=article&issn=21935343&ISBN=&volume=15&issue=2&date=20260801&spage=1389&pages=1389-1389&title=Arabian Journal of Mathematics&atitle=Correction%20to%3A%20Asymptotic%20behaviour%20of%20some%20impulsive%20parabolic%20problems%20with%20several%20limited%20delays&aulast=Chaouch%2C%20M.&id=DOI:10.1007/s40065-026-00612-9
    Name: Full Text Finder (for New FTF UI) (ns324271)
    Category: fullText
    Text: Full Text Finder
    MouseOverText: Full Text Finder
Header DbId: edssjs
DbLabel: Springer Nature Journals
An: edssjs.7000D621
RelevancyScore: 975
AccessLevel: 2
PubType: Academic Journal
PubTypeId: academicJournal
PreciseRelevancyScore: 974.977416992188
IllustrationInfo
Items – Name: Title
  Label: Title
  Group: Ti
  Data: Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays
– Name: Author
  Label: Authors
  Group: Au
  Data: <searchLink fieldCode="AR" term="%22Chaouch%2C+M%2E%22">Chaouch, M.</searchLink><relatesTo>Aff1, IDs40065026006129_cor1</relatesTo><br /><searchLink fieldCode="AR" term="%22Atmania%2C+Rahima%22">Atmania, Rahima</searchLink><relatesTo>Aff2</relatesTo>
– Name: TitleSource
  Label: Source
  Group: Src
  Data: <i>Arabian Journal of Mathematics</i>. 15(2):1389-1389
PLink https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=edssjs&AN=edssjs.7000D621
RecordInfo BibRecord:
  BibEntity:
    Identifiers:
      – Type: doi
        Value: 10.1007/s40065-026-00612-9
    Languages:
      – Text: English
    PhysicalDescription:
      Pagination:
        PageCount: 1
        StartPage: 1389
    Titles:
      – TitleFull: Correction to: Asymptotic behaviour of some impulsive parabolic problems with several limited delays
        Type: main
  BibRelationships:
    HasContributorRelationships:
      – PersonEntity:
          Name:
            NameFull: Chaouch, M.
      – PersonEntity:
          Name:
            NameFull: Atmania, Rahima
    IsPartOfRelationships:
      – BibEntity:
          Dates:
            – D: 01
              M: 08
              Type: published
              Y: 2026
          Identifiers:
            – Type: issn-print
              Value: 21935343
            – Type: issn-print
              Value: 21935351
          Numbering:
            – Type: volume
              Value: 15
            – Type: issue
              Value: 2
          Titles:
            – TitleFull: Arabian Journal of Mathematics
              Type: main
ResultId 1